MAUDE Adverse Event Report: 4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; STRAIGHT PUNCH AWL

4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; STRAIGHT PUNCH AWL
Model Number ASTS-SA-100006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The broken awl was returned to the manufacturer and analyzed.Production records were reviewed and no manufacturing deficiences were identified that could have contributed to this event.
 
Event or Problem Description
The tip of the straight punch awl used in surgery broke in the screw hole of the 4web anterior cage.It was reported that the anti-backout plate was engaged, however, due to the tip breaking, one of the three screws could not be implanted with the cage.The tip of the instrument was left in the patient since it could not be retrieved.Surgery was completed successfully.

Brand Name
4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE
Common Device Name
STRAIGHT PUNCH AWL
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
MDR Report Key12510015
Report Number3009189869-2021-00005
Device Sequence Number19663623
Product Code HWJ
UDI-Device Identifier00812998043903
UDI-Public00812998043903
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASTS-SA-100006
Device Catalogue NumberASTS-SA-100006
Device Lot Number30394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR